Iva Dokuzova
Iva Dokuzova
Chief Assistant Professor of Mathematics, University of Plovdiv Paisii Hilendarski
Потвърден имейл адрес: uni-plovdiv.bg - Начална страница
Заглавие
Позовавания
Позовавания
Година
On a three-dimensional Riemannian manifold with an additional structure
G Dzhelepov, D Razpopov, I Dokuzova
Plovdiv Univ. Sci. Works - Math. 38 (3), 2011
202011
Almost conformal transformation in a class of Riemannian manifolds
G Dzhelepov, D Razpopov, I Dokuzova
Proceedings of the Anniversary International Conference - REMIA, Plovdiv …, 2010
102010
Curvature properties of $$\varvec {4} $$4-dimensional Riemannian manifolds with a circulant structure
I Dokuzova
Journal of Geometry 108 (2), 517-527, 2017
92017
Almost Einstein manifolds with circulant structures
I Dokuzova
Journal of the Korean Mathematical Society 54 (5), 1441-1456, 2017
52017
Three-dimensional Riemannian manifolds with circulant structures
I Dokuzova, D Razpopov, G Dzhelepov
Advances in Mathematics: Scientific Journal 7 (1), 9-16, 2018
4*2018
On affine connections in a Riemannian manifold with a circulant metric and two circulant affinor structures
I Dokuzova, D Razpopov
Math. Educ. Math. in: Proceedings of the Fortieth Jubilee Spring Conference …, 2011
42011
Almost conformal transformation in a four-dimensional Riemannian manifold with an additional structure
I Dokuzova
Int. Electron. J. Geom. 6 (2), 2013
32013
On a Riemannian manifold with a circulant structure whose third power is the identity
I Dokuzova
Filomat 32 (10), 3529-3539, 2018
22018
Relations between two Riemannian connections in manifols with an almost complex structure and Norden metric
G Djelepov, I Dokuzova
Plovdiv Univ. Sci. Works – Math. 33 (3), 31-34, 2001
22001
On an J-connection on a B-manifold
GD Djelepov, IR Dokuzova
Proc. of Jubilee Sci. Session 30, 86-88, 0
2
Four-Dimensional Almost Einstein Manifolds with Skew-Circulant Structres
I Dokuzova, D Razpopov
Journal of Geometry 111 (1), 2019
12019
Two types of Lie groups as 4-dimensional Riemannian manifolds with circulant structure
I Dokuzova, D Razpopov, M Manev
Math. Educ. Math, in: Proc. of 47th Spring Conf. of UBM, Borovets 47, 115-120, 2018
12018
Riemannian manifolds with two circulant structures
I Dokuzova
Journal of Geometry 105 (3), 529-538, 2014
12014
A Riemannian manifold with skew-circulant structures and an associated locally conformal K\"{a} hler manifold
D Razpopov, I Dokuzova
arXiv preprint arXiv:2007.03386, 2020
2020
On 3-dimensional almost Einstein manifolds with circulant structures
I Dokuzova
Turkish Journal Of Mathematics 44 (4), 1484-1497, 2020
2020
Four-dimensional Riemannian product manifolds with circulant structures
I Dokuzova
arXiv preprint arXiv:1904.09424, 2019
2019
A TWO-DIMENSIONAL RIEMANNIAN MANIFOLD WITH TWO CIRCULANT STRUCTURES
Д Разпопов, И Докузова
Научни трудове на Съюза на учените-Пловдив. Серия В: Техника и технологии 17 …, 2019
2019
Spheres and circles in a tangent space of a 4-dimensional Riemannian manifold with respect to an indefinite metric
G Dzhelepov, I Dokuzova
Journal of Geometry 109 (3), 1-11, 2018
2018
NOTES ON A THREE-DIMENSIONAL RIEMANNIAN MANIFOLD WITH AN ADDITIONAL STRUCTURE
IVA DOKUZOVA
arXiv preprint arXiv:1308.4838, 2013
2013
МАТЕМАТИКА И МАТЕМАТИЧЕСКО ОБРАЗОВАНИЕ, 2008 MATHEMATICS AND EDUCATION IN MATHEMATICS, 2008
I Dokuzova
2008
Системата не може да изпълни операцията сега. Опитайте отново по-късно.
Статии 1–20